# SDR DALA2022102806997

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 93,471 hours, 24,043 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Out Of Tolerance
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 AWR. A.A. MEASUREMENTS OUT OF TOLERANCE DIAMETER IN BORE HOLES # 2, #3, #8, #9 AND #18 AT LH ENG DRAG FITTING. (IN REF AMDS). CORRECTIVE ACTION: SUMMARY OF NRC 00154: HOLES # 2, #3, #8, #9 AND #18 AT LH ENG DRAG FITTING WAS REPAIRED PER ER/A 588348-14AD REV B SECTION I: PERMANENT REPAIR AND PRI 588314-14 REV 3. (2471003)
